lower libido suddenly

  • Posted by a hidden member.
    Log in to view his profile

    Dec 09, 2013 9:02 PM GMT
    hey guys,
    i'm working out for almost 6 months now, and 5 weeks ago i intensified my training schedule.
    well a week later a little problem began, my libido dropped and it kept dropping for the weeks to come.
    i used to jerk of or have sex 1-2 times a day,
    now i only jerk of once every 4 days maybe or even less, my erections aren't as hard as they used to be too.
    i'm eating healthy and enough, i'm not losing weight.
    i'm taking protein shakes, but i did that before so thats not it.
    i'm already taking zinc supplements and vit b12 and fish oil supplements.

    a budy told me that it could be my body is just having an energie problem because of the intensified training, i go 5 times a week now, and that it well get better when my body gets used to that, but i'm slowly starting to worry.
    does anybody have any good advice, is it true, will my libido get back to normal over time?

    thanks in advance.
  • Posted by a hidden member.
    Log in to view his profile

    Dec 09, 2013 9:10 PM GMT
    gentgymdude saidhey guys,
    i'm working out for almost 6 months now, and 5 weeks ago i intensified my training schedule.
    well a week later a little problem began, my libido dropped and it kept dropping for the weeks to come.
    i used to jerk of or have sex 1-2 times a day,
    now i only jerk of once every 4 days maybe or even less, my erections aren't as hard as they used to be too.
    i'm eating healthy and enough, i'm not losing weight.
    i'm taking protein shakes, but i did that before so thats not it.
    i'm already taking zinc supplements and vit b12 and fish oil supplements.

    a budy told me that it could be my body is just having an energie problem because of the intensified training, i go 5 times a week now, and that it well get better when my body gets used to that, but i'm slowly starting to worry.
    does anybody have any good advice, is it true, will my libido get back to normal over time?

    thanks in advance.


    I'll tell ya ... old age is a bitch !!!!

    "my libido dropped "

    Supposed to be your pants that drop!

    "now i only jerk of once every 4 days"

    Wet Platinum

    http://stayswetlonger.com/

    enjoy
  • Posted by a hidden member.
    Log in to view his profile

    Dec 09, 2013 9:26 PM GMT
    Are you taking anything else e.g. Propecia?
  • Posted by a hidden member.
    Log in to view his profile

    Dec 09, 2013 9:27 PM GMT
    hey i understand it must be funny to read,
    but i'm really putting myself out here to get some help, so please, if you don't have anything usefull to say that can help me, just don't reply.
  • Posted by a hidden member.
    Log in to view his profile

    Dec 09, 2013 9:29 PM GMT
    Aristoshark saidWell, ya know, you're not 20 anymore.


    +1
  • Posted by a hidden member.
    Log in to view his profile

    Dec 09, 2013 9:32 PM GMT
    gentgymdude saidhey i understand it must be funny to read,
    but i'm really putting myself out here to get some help, so please, if you don't have anything usefull to say that can help me, just don't reply.


    Mine wasn't a joke, it is a well known side effect of various medications.
  • Posted by a hidden member.
    Log in to view his profile

    Dec 09, 2013 9:32 PM GMT
    You are way too young at 21 to lose your libido ..
    You should consult a physician , an urologist might be the best bet . Also google every vitamins , supplements that you are taking and verify if their list for side effect of their produces a loss of libido ...
    Best of luck and let us know how it turns out .
    Cheers mate .
  • Posted by a hidden member.
    Log in to view his profile

    Dec 09, 2013 9:35 PM GMT
    no i'm not taking any other medicines or supplements.
    i don't smoke and i dont drink much.
    i know i'ts not healthy thats why it worries me so much, but it's been for a short time now so i'm still hoping there's a logical explanation for it without going to my doctor.
    then my buddy told me it could be because of my training change so now i'm just hoping that there are people that have been in a similar situation.
  • Fable

    Posts: 3866

    Dec 09, 2013 9:50 PM GMT
    Dude if ur erections aren't as hard I'd see a dr.
  • Posted by a hidden member.
    Log in to view his profile

    Dec 09, 2013 9:53 PM GMT
    There is a chance it could be something like diabetes, so you should ask your doctor.
  • Posted by a hidden member.
    Log in to view his profile

    Dec 09, 2013 10:58 PM GMT
    gentgymdude saidhey i understand it must be funny to read,
    but i'm really putting myself out here to get some help, so please, if you don't have anything usefull to say that can help me, just don't reply.


    You've obviously just joined RJ

    Ain't the way we roll around here.
  • Posted by a hidden member.
    Log in to view his profile

    Dec 09, 2013 11:02 PM GMT
    Ohno said
    gentgymdude saidhey i understand it must be funny to read,
    but i'm really putting myself out here to get some help, so please, if you don't have anything usefull to say that can help me, just don't reply.


    Mine wasn't a joke, it is a well known side effect of various medications.


    Blood pressure meds?

    (speaking from experience)
  • Posted by a hidden member.
    Log in to view his profile

    Dec 09, 2013 11:03 PM GMT
    gentgymdude saidno i'm not taking any other medicines or supplements.
    i don't smoke and i dont drink much.
    i know i'ts not healthy thats why it worries me so much, but it's been for a short time now so i'm still hoping there's a logical explanation for it without going to my doctor.
    then my buddy told me it could be because of my training change so now i'm just hoping that there are people that have been in a similar situation.


    Yeah, and we had our buddy take care of it. Afterall, what are buddies for?
  • Posted by a hidden member.
    Log in to view his profile

    Dec 09, 2013 11:04 PM GMT
    freedomisntfree said
    gentgymdude saidno i'm not taking any other medicines or supplements.
    i don't smoke and i dont drink much.
    i know i'ts not healthy thats why it worries me so much, but it's been for a short time now so i'm still hoping there's a logical explanation for it without going to my doctor.
    then my buddy told me it could be because of my training change so now i'm just hoping that there are people that have been in a similar situation.


    Yeah, and we had our buddy take care of it. Afterall, what are buddies for?


    Not tryin to be a dick.
  • Posted by a hidden member.
    Log in to view his profile

    Dec 09, 2013 11:58 PM GMT
    I guess it depends on how much you mean when you say you've intensified your training. Intensifying can be gradual or it can be doing too much too soon. If you are overtraining, then yes, a lower libido, plus change in appetite, sleep patterns, and changes in mood or energy levels are all a possibility.

    I'd go see a doc if you're really worried.
  • Posted by a hidden member.
    Log in to view his profile

    Dec 17, 2013 9:52 PM GMT
    ok thx for all the advice,
    i just waited for a while and it turns out it really was just my body getting used to my new work out and the fact that i was eating to little fat.
    it's all better now
  • Posted by a hidden member.
    Log in to view his profile

    Feb 25, 2014 4:50 AM GMT
    My sex drive gets higher with more intensity.
  • Posted by a hidden member.
    Log in to view his profile

    Feb 25, 2014 5:04 AM GMT
    its true, it might be an energy problem because ur body has not yet adapted to the training....if u still feel like this is a problem go to your doctor and explain your problem....wost case it might be an circulation problem but i see ur a healthy big boyicon_wink.gif
  • Posted by a hidden member.
    Log in to view his profile

    Feb 25, 2014 5:09 AM GMT
    Could also me depression or anxiety. Ever have issues with those?
  • Posted by a hidden member.
    Log in to view his profile

    Mar 06, 2014 4:51 PM GMT
    Sometimes just a quick visit to your doctor for some advice is best, but what types of workouts are you doing in the gym and for how long? Also, 80% of sex is in your head so, worrying would artificially aggravate the issue. In all honesty, I believe you're going to be great! icon_smile.gif

    Best of luck!

    Charles
  • Posted by a hidden member.
    Log in to view his profile

    Mar 06, 2014 7:59 PM GMT
    gentgymdude saidok thx for all the advice,
    i just waited for a while and it turns out it really was just my body getting used to my new work out and the fact that i was eating to little fat.
    it's all better now


    Good. I figured it was probably just a blip, or period of adjustment.

    You know, something else you might consider is your feelings. A fair number of guys don't like to admit it, but your emotional temperature can greatly affect your levels of horniness, response, and ability to do something about it, lol.
  • Posted by a hidden member.
    Log in to view his profile

    Apr 25, 2014 6:43 AM GMT
    one word: overtraining.

    this can result in the side effects you're describing, sleeplessness (insomnia), over-tiredness during the day, loss of appetite, stress, and depression.

    try taking your training intensity down a notch and allowing more recovery time between training.
  • Posted by a hidden member.
    Log in to view his profile

    Apr 25, 2014 7:06 AM GMT
    Your body is tired and needs rest.

    Fat or good fats help build testosterone.

    Peanut butter, pumpkin seeds, cheese and good protein like fish.

    I am finding mine is RAGING!!